# SDR REXA2025030400254

- Difficulty date: January 23, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD6 MID INTERCOSTAL IS CORRODED.  PAX DOOR MID INTERCOSTAL DD6 REMOVED AND  INSTALLED NEW DD6 MID INTERCOSTAL IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 PN: 601R318057-1.
